American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D72) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Wei Cao and Qi Sun. Factorization formulae on counting zeros of diagonal equations over finite fields. Proc. Amer. Math. Soc. 135 (2007) 1283-1291. MR 2276636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zhihua Chen and Min Ru. Decomposable form equations without the finiteness property. Proc. Amer. Math. Soc. 133 (2005) 1929-1933. MR 2137857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Florian Luca. On the diophantine equation $x^{2}=4q^{m}-4q^{n}+1$. Proc. Amer. Math. Soc. 131 (2003) 1339-1345. MR 1949862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1